VOL. 44 · NO. 1 | Spring 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 44 (1), (Spring 2000)
No abstract available
Articles
Raimund Popper
Illinois J. Math. 44 (1), 1-19, (Spring 2000) DOI: 10.1215/ijm/1255984950
KEYWORDS: 57N80, 55N33, 57S15
Frank Filbir, Rupert Lasser
Illinois J. Math. 44 (1), 20-32, (Spring 2000) DOI: 10.1215/ijm/1255984951
KEYWORDS: 43A62, 42C05, ‎43A07‎
David E. Hurtubise
Illinois J. Math. 44 (1), 33-50, (Spring 2000) DOI: 10.1215/ijm/1255984952
KEYWORDS: 57R58, 55P15
Edward W. Odell, Nicole Tomczak-Jaegermann
Illinois J. Math. 44 (1), 51-71, (Spring 2000) DOI: 10.1215/ijm/1255984953
KEYWORDS: 46B20
Masaaki Umehara, Kotaro Yamada
Illinois J. Math. 44 (1), 72-94, (Spring 2000) DOI: 10.1215/ijm/1255984954
KEYWORDS: 53C21, 53A10
Shamita Dutta Gupta
Illinois J. Math. 44 (1), 95-103, (Spring 2000) DOI: 10.1215/ijm/1255984955
KEYWORDS: 11F66, 11F12
G. Hjorth, A. S. Kechris
Illinois J. Math. 44 (1), 104-137, (Spring 2000) DOI: 10.1215/ijm/1255984956
KEYWORDS: 03E15, 30F20, 32Q99
Zhen-Qing Chen, Renming Song
Illinois J. Math. 44 (1), 138-160, (Spring 2000) DOI: 10.1215/ijm/1255984957
KEYWORDS: 60J25, 60G51, 60J45
Miklós Laczkovich, Imre Z Ruzsa
Illinois J. Math. 44 (1), 161-182, (Spring 2000) DOI: 10.1215/ijm/1255984958
KEYWORDS: 26A09, 26A12, 26E05, 41A30
Philippe Mazaud
Illinois J. Math. 44 (1), 183-211, (Spring 2000) DOI: 10.1215/ijm/1255984959
KEYWORDS: 57S15
E. Boeckx
Illinois J. Math. 44 (1), 212-219, (Spring 2000) DOI: 10.1215/ijm/1255984960
KEYWORDS: 53D10, 53D15
Back Matter
Illinois J. Math. 44 (1), (Spring 2000)
No abstract available
Back to Top